# SDR REXA2018111301135

- Difficulty date: November 13, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN IS CHAFFED JUST INBOARD OF THE OUTBOARD FLAP, OUTBOARD HINGE FITTING, 9" FORWARD OF THE WING TRAILING EDGE. (APPROX  WS264) REPAIRED LEFT WING LOWER SKIN IAW REO 690-57-21-276 I/R  2018-11-09.
